Accelerated Recurrence Time Models
Version of Record online: 29 JUL 2009
© 2009 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 36, Issue 4, pages 636–648, December 2009
How to Cite
HUANG, Y. and PENG, L. (2009), Accelerated Recurrence Time Models. Scandinavian Journal of Statistics, 36: 636–648. doi: 10.1111/j.1467-9469.2009.00645.x
- Issue online: 23 OCT 2009
- Version of Record online: 29 JUL 2009
- Received June 2008, in final form January 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!